Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: wow am I tired... delna

Posted by Sunbath on October 3, 2009, at 4:01:50

In reply to Re: wow am I tired... Sunbath, posted by delna on October 3, 2009, at 3:47:27

Hi Delna,

sorry to hear about your insomnia :(
So you sleep till 1pm?Is this because you wake so often?
What about a sedating serotonin antagonist that could help you sleep?Maybe this would work better than a benzo as ColoradoSnowflake with Nortriptyline and me taking Trazodone aren't experiencing any insomnia? Did you or your doc think of something like that?Also did you start right away with taking parnate at night?Maybe it would be better for you to take it in the morning as recommended "officially"?I still don't know whether I can take it at night or not.. the first night trying that wasn't good at all..
I'd be very interested which side effect your doctor suggested might get better with higher dosages: The daytime sedation or the insomnia (sorry didn't get it :) )?

Thanks very much! Good luck to you, I really hope your insomnia will get better and please keep me updated too :)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sunbath thread:918799
URL: http://www.dr-bob.org/babble/20091001/msgs/919504.html